`a`
Evolution Equations and Control Theory (EECT)
 

Exponential stability of a coupled system with Wentzell conditions

Pages: 235 - 250, Volume 5, Issue 2, June 2016      doi:10.3934/eect.2016003

 
       Abstract        References        Full Text (369.4K)       Related Articles       

Hichem Kasri - Laboratoire AMNEDP, Mathematics Department, USTHB, BP 32 El-Alia, Bab-Ezzouar, Algiers, Algeria (email)
Amar Heminna - Laboratoire AMNEDP, Mathematics Department, USTHB, BP 32 El-Alia, Bab-Ezzouar, Algiers, Algeria (email)

Abstract: A coupled system of hyperbolic equations in Maxwell/wave with Wentzell conditions in a bounded domain of $\mathbb{R}^3$ is considered. Under suitable assumptions, we show the exponential stability of the system. Our method is based on an identity with multipliers that allows to show an appropriate stability estimate.

Keywords:  Maxwell's system, wave equation, Wentzell boundary conditions, stability, natural feedback.
Mathematics Subject Classification:  Primary: 93C20; Secondary: 93D15.

Received: February 2016;      Revised: April 2016;      Available Online: June 2016.

 References